# SDR CALA2024070800149

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560FAL
- Aircraft time: 32,350 hours, 11,795 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079801
- Part serial: 1447043
- Condition: Failed
- Location: Cabin Pressure
- Part time: 32,347 hours, 11,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN DEPRESSURIZED AT 320 FL. UNABLE TO CONTROL MANUALLY. OXY MASKS DEPLOYEDFA REPORTS NOISE HEARD IN FWD GALLEY AREA ATTEMPTED TO PRESSURIZE AC TO DUPLICATE ISSUE.  WOULD NOT PRESSURIZE, ATTEMPTED 2 TIMES    REF AMM 05-51-91-790-801. INDICATIONS WOULD NOT SHOW OF PRESSURIZATION   ISSUE IS BY 1R DOOR FORWARD OF THE DOOR BY GALLEY. WHOOSH SOUNDS REPORTED BY FLIGHT ATTENDANTS WHEN ATTEMPTED FIRST PRESSURIZATION CHECK. MINIMAL PRESSURE FELT INSIDE AC   GAUGES WOULD NOT MOVE, 2ND ATTEMPT NO PRESSURE AT ALL  WHEN ATTEMPTED TO  DO PRESSURIZATION CHECK. GAUGES DID NOT MOVE AGAIN. FURTHER TS REQUIRED. FLAGGED FOR SDR STARTED TO REMOVE ACCESS PANEL FOR REMOVAL OF EQUIPMENT COOLING OVERBOARD EXHAUST VALVE REF AMM 21-27-05-000-801. FOUND 1 STRIPPED SCREW. OUT FLOW VALVE OPERATES CORRECTLY IN MANUAL.  CPC'S BITE TEST OK. EQUIPMENT COOLING OVERBOARD EXHAUST VALVE DOES NOT APPEAR TO BE CLOSING IN AIR MODE REF AMM 21-27-00-700-805 OPS TEST. REPLACED R648, R649, AND R650 REF WDM 21-27-21-905. NO HELP, OVERBOARD EXHAUST STILL OPEN IN AIR MODE. OVBD EXH VLV SHOUD BE REPLACED NEXT.  R&R EQUIPMENT COOLING OVERBOARD EXHAUST VLV IAW AMM 21-27-05-400.OPS CHECK REQ.  REVIEWED ALL DISCREPANCIES RELATED TO CABIN DEPRESSURIZATION CORRECTED PER ABOVE ACTIONS.
